# SDR IXXA2022020903

- Difficulty date: January 26, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Part number: 416T2010
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREP FOR PAINT DISCOVERED AREA OF DELAM ON PANEL 195EL.
